# SDR SWAA2021021748788

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 28,248 hours, 12,387 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PANEL 121ZCC HAS 1 CRACK ON THE CONTOUR MEASURING 1 IN LONG 27 INCHES FROM THE FWD EDGE OF PANEL APPLIED A400 CONTOUR PATCH TO CRACK ON PANEL 121ZCC PER EA 1-A25-3722 REV 4.  PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA FOR ADDITIONAL DAMAGE AND REPAIR INTEGRITY.  IF FURTHER DEFECTS ARE NOTED CONTACT SERVICE ENGINEERING.  ACCOMPLISH A PERMANENT REPAIR OR R & R THE DISCREPANT PANEL. REINSPECT EVERY 8 DAYS.  PERMANENT REPAIR R & R OF PANEL DUE IN 730 DAYS.  REPETITIVE ACTION REQUIRED.
